Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from hyper acidity. Taking nexpro on empty stomach, weight gain. Side effect of medication?

hello doctor.. i m .my age is 35 & i weigh 47.since past few months(8-9)i ve been having hyper acidity.its dr. prescribed me nexpro rd 40 twice a day,i.e. morning &eve on empty st.since past 2-3mts.i ve gained 2.5-3kg weight.i ve done all hormones test to rule out.tests are fine but i m not able to find out it somewhere related to nexpro rd 40.does it cause wt. gain?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi sucharita ! You can take nexpro but don't take for too long. Here Some tips for g.e.r.d , like use pillow when sleep, try to lay on your left side, stop taking fried food, take food in small parts and many time. Now about weight gain as female are more prone to weight gain, so do exercise, menses should be regular, and do the thyroid check. I hope my knowledge serves you best. Be happy. Bye.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor